Can quinine cause low hemoglobin?

Question is Closed Report Mark as Favorite

Answers (1)

11 Oct 2009

I don't think so. I have done lots of research in this regard and haven't actually found anything saying that quinine causes low hemoglobin.

Quinine may be the most common cause of drug-induced thrombocytopenia but no information about it causing low hemoglobin.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why can't My Dr. write a Rx for Quinine in the US? I have too get it out of Canada?

I get very bad mussel cramps & Quinine is the only thing that will keep them at bay. I take 300mg AM & PM. As long as I take that amount ...

1 answer 12 Oct 2009

Can qunine cause the faeces to be dark coloured / black?

i have a relative who has been given quinine by her doctor for muscle spasms, she has found that since taking it, her faeces has been black in ...

1 answer 6 Dec 2009

What is the best treatment for anaemia and low hemoglobin?

I suffer from Thrombocythemia and have been taking Anagrelide for the last 20 years. Now as a side effect to Anagrelide I suffer from Anemia and my ...

1 answer 9 Aug 2011

Paralysis due to Quinine injection?

I live in Uganda and care for a 12 year old boy who is paralysed from the waste down.There is a good chance that it was the result of a poorly ...

0 answers 30 Nov 2011

My doctor told me to take quinine for possible low potassium. The next morning my blood pressure was

... 230//99, horrific headache, slurred speech (lasted 1 day), hearing and eyesight diminished. I didn't see hearing loss on your list, but my ...

1 answer 28 Aug 2013